# SDR AALA202101069019

- Difficulty date: January 2, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 18,337 hours, 7,118 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 4786KX
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  WEATHER RADAR INOPERATIVE, FLIGHT DIVERTED TO MIA.  REPLACED WEATHER RADAR TRANSCEIVER, IAW AMM 34-43-41.  OPERATIONS CHECK GOOD.
